# SDR AALA202508088577

- Difficulty date: August 3, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 77,034 hours, 29,871 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Indication Sys
- Condition: Abnormal
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT ON CLIMB OUT FROM DEN ECAM FOR DOOR LEFT AFT EMERGENCY EXIT DISPLAYED AND THE BLUE CALL LIGHT IN CABIN CAME ON. THE ECAM CYCLED ON AND OFF OVER 10 TIMES AND THEN CLEARED ITSELF. ALL PRESSURE INDICATORS NORMAL. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
